American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 333 found      Go to page: 1 2 3 4 5 6 > >>

[61] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[62] Ciprian Demeter. Singular integrals along $N$ directions in $\mathbb{R}^{2}$. Proc. Amer. Math. Soc. 138 (2010) 4433-4442. MR 2680067.
Abstract, references, and article information   
View Article: PDF

[63] Andrei K. Lerner. On some questions related to the maximal operator on variable $L^p$ spaces. Trans. Amer. Math. Soc. 362 (2010) 4229-4242. MR 2608404.
Abstract, references, and article information   
View Article: PDF

[64] Parasar Mohanty and Saurabh Shrivastava. A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010) 2095-2098. MR 2596047.
Abstract, references, and article information   
View Article: PDF

[65] Michael Lacey and Xiaochun Li. On a conjecture of E. M. Stein on the Hilbert transform on vector fields. Memoirs of the AMS 205 (2010) MR 2654385.
Book volume table of contents   

[66] Antonios D. Melas and Eleftherios Nikolidakis. Dyadic-like maximal operators on integrable functions and Bellman functions related to Kolmogorov's inequality. Trans. Amer. Math. Soc. 362 (2010) 1571-1597. MR 2563741.
Abstract, references, and article information   
View Article: PDF

[67] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information   
View Article: PDF

[68] José A. Barrionuevo and Lucas S. Oliveira. A note on maximal averages in the plane. Proc. Amer. Math. Soc. 138 (2010) 309-313. MR 2550196.
Abstract, references, and article information   
View Article: PDF

[69] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information   
View Article: PDF

[70] Zun Wei Fu, Zong Guang Liu and Shan Zhen Lu. Commutators of weighted Hardy operators on $\mathbb {R}^{n}$. Proc. Amer. Math. Soc. 137 (2009) 3319-3328. MR 2515401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Paul Hagelstein and Alexander Stokolos. Tauberian conditions for geometric maximal operators. Trans. Amer. Math. Soc. 361 (2009) 3031-3040. MR 2485416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] D. Cruz-Uribe SFO and A. Fiorenza. $L\log L$ results for the maximal operator in variable $L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 2631-2647. MR 2471932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Michael Bateman. $L^p$ estimates for maximal averages along one-variable vector fields in ${\mathbf R} ^2$. Proc. Amer. Math. Soc. 137 (2009) 955-963. MR 2457435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Shuanglin Shao. A note on the cone restriction conjecture in the cylindrically symmetric case. Proc. Amer. Math. Soc. 137 (2009) 135-143. MR 2439434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Emanuel Carneiro and Diego Moreira. On the regularity of maximal operators. Proc. Amer. Math. Soc. 136 (2008) 4395-4404. MR 2431055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Winston Ou. Near-symmetry in $A_\infty $ and refined Jones factorization. Proc. Amer. Math. Soc. 136 (2008) 3239-3245. MR 2407089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jiecheng Chen, Dashan Fan, Meng Wang and Xiangrong Zhu. $L^p$ bounds for oscillatory hyper-Hilbert transform along curves. Proc. Amer. Math. Soc. 136 (2008) 3145-3153. MR 2407077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Andrei K. Lerner. An elementary approach to several results on the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 136 (2008) 2829-2833. MR 2399047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Nets Hawk Katz and Chun-Yen Shen. A slight improvement to Garaev's sum product estimate. Proc. Amer. Math. Soc. 136 (2008) 2499-2504. MR 2390519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Wael Abu-Shammala and Alberto Torchinsky. Spaces between $H^{1}$ and $L^{1}$. Proc. Amer. Math. Soc. 136 (2008) 1743-1748. MR 2373604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jiaxin Hu and Xueping Huang. A note on the limiting weak-type behavior for maximal operators. Proc. Amer. Math. Soc. 136 (2008) 1599-1607. MR 2373589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[86] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Leslie C. Cheng. On Littlewood-Paley functions. Proc. Amer. Math. Soc. 135 (2007) 3241-3247. MR 2322755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Wael Abu-Shammala and Alberto Torchinsky. The atomic decomposition in $L^{1}(R^n)$. Proc. Amer. Math. Soc. 135 (2007) 2839-2843. MR 2317960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 333 found      Go to page: 1 2 3 4 5 6 > >>